General Hardy-Type Inequalities with Non-conjugate Exponents

Document Type: Research Paper

Authors

Abstract

We derive whole series of new integral
inequalities of the Hardy-type, with non-conjugate exponents.
First, we prove and discuss two equivalent general
inequa-li-ties of such type, as well as their corresponding
reverse inequalities. General results are then applied to special
Hardy-type kernel and power weights. Also, some estimates of
weight functions and constant factors are obtained. In
particular, we obtain generalizations and improvements of some
recent results, in the literature.

Keywords



Volume 37, No. 3
September and October 2011
Pages 77-108
  • Receive Date: 09 December 2009
  • Revise Date: 11 March 2012
  • Accept Date: 20 January 2010